# SDR 2007UALA02291

- Difficulty date: June 25, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 56,849 hours, 21,562 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 251N12429
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON MOVEMENT ON EICAS DOESN'T MATCH MOVEMENTS FROM CONTROL WHEEL.  TURNING WHEEL TO LEFT GETS STIFF FROM 3 TO 6 DEG.  ON INSPECTION FOUND NUT -LOOSE HARDWARE- IN RT LATERAL CONTROL OVERRIDE QUADRANT.  PART REMOVED.  NO DAMAGE NOTED TO CABLE OR QUADRANT.  ADJUSTED TRIM ACTUATOR, LT AILERON O/B PCU HYDRAULIC PRESSURE LINE BROKEN NEAR PCU ATTACH.  INSTALLED AILERON POWER CONTROL TUBE ASSY LINE.
